Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am getting dark complexion after using of cosmelite

Hi I am a dark skinned asian femail, i was using cosmelite which gave me a good complexion however is started getting pimples becoz of that..hence i stopped cosmelite..now i have becum more darker..wat shud i do? shus i continue to use cosmelie is it a good cream for any skin type?
Tue, 7 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  
Medical Topics ,  
Dermatologist 's  Response
Hi ! gayu,
Welcome To HealthcareMagic forum,
You should never use cosmelite for long time.If you use it for a week or two it would give you good complexion ,but on long run its going to spoil your face.
It is a combination of three things (steroid,tretinoin & hydroquinone).Its the steroid component which leads to all the side effects.I am sure if it was prescribed by a dermatologist he would have told you not to use it for long.
If used for long it can cause pimples,rosacea(redness) ,fine lines on face ,capillary out breaks etc.The moment you stop using this cream ,it leads to itching & burning sensation with redness.pimples is a major side effect.
If you continue to use this cream its going to cause all the above problems.So stop this cream asap.
Once you leave this cream you are going to get with-drawl effects of this cream as described above( they are same as you use it for long).
It takes along to get over it .There are creams like tacrolimus or pimecrolimus which would help you recover from this.In case of pimples I prefer oral retinoids if pimples are sever.And always use a sunscreen while going out.
You can mail me if you have any further queries.
regards,
Dr.chawda
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Respected Sir, As i am using cosmolite creame at bed time only from last few week now i feel my freckle become light but fairness and glowing of my skin become bad. So sir please give advice whether i use above creame or not ?

doctor1 MD

hi i used cosmelite for 1 year my complexion was dark but after using this m fairer but now i have side effects of it my skin became dark under eyes n redness n blackheads also occured on my face m 20 years old nw my skin bcm so sensetive pls suggest me any cream 2 overcome this sideeffect

doctor1 MD

I am using cosmolite. is their any side effect for cream.? If I stop using the cream , my skin become dark? Till now i dnt have any prblm...when I don t apply the cosmolite I feel am getting darker ..Any solution for this? email ID: YYYY@YYYY

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...